# SDR DHL98717004

- Difficulty date: December 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 1111588311
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AFTER TAKEOFF.  FOUND NR 1 ENGINE PRECOOLER CHECK VALVE STUCK OPEN.  CLEANED VALVED AND RAN ENGINE, OPS CHECK GOOD.
